このエントリーをはてなブックマークに追加
ID 14106
file
creator
NDC
Mathematics
abstract
For a hyperbolic knot K in S3, a toroidal surgery is Dehn surgery which yields a 3-manifold containing an incompressible torus. It is knownthat a toroidal surgery on K is an integer or a half-integer. In this paper, we prove that all integers occur among the toroidal slopes of hyperbolic knots with bridge index at most three and tunnel number one.
journal title
Proceedings of the American Mathematical Society
volume
Volume 130
issue
Issue 9
start page
2803
end page
2808
date of issued
2002-02
publisher
American Mathematical Society
issn
0002-9939
publisher doi
language
eng
nii type
Journal Article
HU type
Journal Articles
DCMI type
text
format
application/pdf
text version
publisher
rights
First published in Proceedings of the American Mathematical Society in vol.130 no.9 2002, published by the American Mathematical Society.
Copyright (c) American Mathematical Society 2002
relation is version of URL
http://dx.doi.org/10.1090/S0002-9939-02-06420-1
department
Graduate School of Education